# SDR 95ZZZX2319

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: LY-CON Rebuliding Co., repair station CT3R435L
- Engine: Lyc AEIO540D4A5
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS VALVE REMOVED TO COMPLY WITH LYCOMING SB 518A.  THE NUT WAS FOUND LOOSE AND HALF-WAY UNSCREWED FROM THE THREADED SHAFT OF THE VALVE.  IT WAS NOTED THE SERIAL NUMBER OF VALVE WAS HIGHER THAN THE AFFECTED SERIAL NUMBERS LISTED IN SB. RECOMMEND INSPECTION PER SB OF ALL VALVES REGARDLESS OF SERIAL NUMBERS.  SB SHOULD BE AMENDED OR AN AD ISSUED.
